Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

qwerty87

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About qwerty87

  • Rank
    New Member
  1. how long have you been taking the accutane and how bad was the acne when you started? and how bad are the side effects on this low dose?
  2. Does anyone know if this will work? I am reluctant to take the full dose of accutane for many reasons such as: many of the side effects i sufffer from already for some reason (i get chapped lips easily and my eyes are dry a lot), also I have crohn's disease which accutane can worsen, also I have discovered (from using topicals) that my face gets red somewhat easily, and I know accutane can cause rosacea and I dont want that. Anyways, I was thinking that maybe I could take a lower dose of accuta
  3. I had been on tazorac for a while and noticed about a week and a half ago that it made my face really red, so i stopped it and started using 2.5% bp instead. so far it seems to be working a little better. anyways. how do I get rid of the redness caused by the tazorac? in the spots I applied the tazorac it is redder than the other spots, In other words, most of my face has a red tint except for the clear white colored skin (my normal skin color) around my eyes and on the lower back parts of my ch
×